# SDR SWAA2020082009937

- Difficulty date: August 19, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N8301J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36980
- Aircraft time: 28,372 hours, 12,337 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN L/H WHEEL WELL VAPOR BARRIER 6 INCHES LONG JUST BELOW 'A' HYDRAULIC PUMP PRESSURE MODULE. ACCOMPLISHED INTERIM REPAIR IAW SRM. 57-10-10 1A-2 PERFORM VISUAL INSPECTION OF THE REPAIR AREA AT 1200 FLIGHT CYCLE INTERVALS OR MORE FREQUENTLY. MAKE SURE THE CRACK HAS NOT GROWN PAST THE INTERIM SEAL.
